Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

Über die Produkte und Quontienten von Idealen in Unendlichen Algebraischen Zahlkörpern

Noboru Nakano

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 19, Issue 2 (1955), 239-253.

Dates
First available in Project Euclid: 24 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1556071220

Digital Object Identifier
doi:10.32917/hmj/1556071220

Zentralblatt MATH identifier
0068.03204

Citation

Nakano, Noboru. Über die Produkte und Quontienten von Idealen in Unendlichen Algebraischen Zahlkörpern. J. Sci. Hiroshima Univ. Ser. A 19 (1955), no. 2, 239--253. doi:10.32917/hmj/1556071220. https://projecteuclid.org/euclid.hmj/1556071220


Export citation

Corrections

  • Noboru Nakano. Berichtigungen. J. Sci. Hiroshima Univ. Ser. A 20 (1956), no. 1, 47.